MAUDE Adverse Event Report: Moog Medical Devices Enteralite Infinity Orange Enteral Feeding Pump; Enteral Infusion Pump

Moog Medical Devices Enteralite Infinity Orange Enteral Feeding Pump; Enteral Infusion Pump
Model Number INFORNG
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2026
Type of Reportable Event Malfunction

Brand Name
Enteralite Infinity Orange Enteral Feeding Pump
Common Device Name
Enteral Infusion Pump
Manufacturer (Section D)
Moog Medical Devices
4314 zevex park lane
salt lake city UT 84123
Manufacturer (Section G)
Moog Medical Devices
4314 zevex park lane
salt lake city UT 84123
Manufacturer Contact
kristin egelhoff
4314 zevex park lane
salt lake city, UT 84123
+1(801)264-1001
MDR Report Key50007978
Report Number1722139-2026-00190
Device Sequence Number5853462
Product Code LZH
UDI-Device Identifier10814844000334
UDI-Public10814844000334
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K031199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberINFORNG
Device Catalogue NumberINFORNG
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/15/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown